| Model Number |
VTICM5 12.6 (-10.00/2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: rotation, decentration, secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced lens rotation, possibly lens decentration.The lens was repositioned but with no improvement to vision.Lens remains implanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information: b5 - it was later reported that the lens was exchanged with a different size lens.Patient is ok so far.Claim#: (b)(4).